# SDR R61A201801260184

- Difficulty date: January 26, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 21,361 hours, 15,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065928001
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT CABIN FLOOR  SUPPORT, FRAME 87 + 6,  LBL 1  CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-10-03,  51-75-16,  51-40-02,  AND 51-40-08.
